Volume 39, Issue 1

 

ارسال های اخیر

  • Spacelike hypersurfaces in Riemannian or Lorentzian space forms satisfying L_k(x)=Ax+b 

    Pashaie, F.؛ Kashani, S.M.B. (Springer and the Iranian Mathematical Society (IMS), 2013-03-01)
    We study connected orientable spacelike hypersurfaces $x:M^{n}rightarrowM_q^{n+1}(c)$, isometrically immersed into the Riemannian or Lorentzian space form of curvature $c=-1,0,1$, and index $q=0,1$, ...

  • $varepsilon$-Simultaneous approximations of downward sets 

    Alizadeh, H.؛ Rezapour, Sh.؛ Vaezpour, S. (Springer and the Iranian Mathematical Society (IMS), 2013-03-01)
    In this paper, we prove some results on characterization of $varepsilon$-simultaneous approximations of downward sets in vector lattice Banach spaces. Also, we give some results about simultaneous approximations of normal sets.

  • Maximal subsets of pairwise non-commuting elements of some finite p-groups 

    Azad, A.؛ Fouladi, S.؛ Orfi, R. (Springer and the Iranian Mathematical Society (IMS), 2013-03-01)
    Let G be a group. A subset X of G is a set of pairwise noncommuting elements if xy ̸= yx for any two distinct elements x and y in X. If |X| ≥ |Y | for any other set of pairwise non-commuting elements Y in G, ...

  • The Quasi-morphic Property of Group 

    Wang, Q.؛ Long, K.؛ Feng, L. (Springer and the Iranian Mathematical Society (IMS), 2013-03-01)
    A group is called morphic if for each normal endomorphism α in end(G),there exists β such that ker(α)= Gβ and Gα= ker(β). In this paper, we consider the case that there exist normal endomorphisms β and γ such that ker(α)= ...

  • Brandt extensions and primitive topologically periodic inverse topological semigroups 

    Jamalzadeh, J.؛ Rezaei, Gh. (Springer and the Iranian Mathematical Society (IMS), 2013-03-01)
    In this paper we find sufficient conditions on primitive inverse topological semigroup S under which: the inversion inv : (H(S)) (H(S)) is continuous; we show that every topologically periodic countable compact ...

  • Essential norm of generalized composition operators from weighted Dirichlet or Bloch type spaces to Q_K type spaces 

    Rezaei, Sh.؛ Mahyar, H. (Springer and the Iranian Mathematical Society (IMS), 2013-03-01)
    In this paper we obtain lower and upper estimates for the essential norms of generalized composition operators from weighted Dirichlet spaces or Bloch type spaces to $Q_K$ type spaces.

  • On a subclass of multivalent analytic functions associated with an extended fractional differintegral operator 

    Liu, J.-L. (Springer and the Iranian Mathematical Society (IMS), 2013-03-01)
    Making use of an extended fractional differintegral operator ( introduced recently by Patel and Mishra), we introduce a new subclass of multivalent analytic functions and investigate certain interesting properties of this ...

  • On the relations between the point spectrum of A and invertibility of I + f(A)B 

    Larki, H.؛ Riazi, A. (Springer and the Iranian Mathematical Society (IMS), 2013-03-01)
    Let A be a bounded linear operator on a Banach space X. We investigate the conditions of existing rank-one operator B such that I+f(A)B is invertible for every analytic function f on sigma(A). Also we compare ...

  • Existence and uniqueness of solutions for a periodic boundary value problem 

    Amini Harandi, A. (Springer and the Iranian Mathematical Society (IMS), 2013-03-01)
    In this paper, using the fixed point theory in cone metric spaces, we prove the existence of a unique solution to a first-order ordinary differential equation with periodic boundary conditions in Banach spaces admitting ...

  • The two parameter quantum groups‎ ‎$U_{r,s}(mathfrak{g})$ associated to generalized Kac-Moody algebra‎ ‎and their equitable presentation 

    Sun, Q.؛ Li, H. (Springer and the Iranian Mathematical Society (IMS), 2013-03-01)
    We construct a family of two parameter quantum grou-ps‎ ‎$U_{r,s}(mathfrak{g})$ associated with a generalized Kac-Moody‎ ‎algebra corresponding to symmetrizable admissible Borcherds Cartan‎ ‎matrix‎. ‎We also construct ...

  • Beyond first order logic: From number of structures to structure of numbers: Part II 

    Baldwin, J.؛ Hyttinen, T.؛ Kesala, M. (Springer and the Iranian Mathematical Society (IMS), 2013-03-01)
    We study the history and recent developments in nonelementarymodel theory focusing on the framework of abstractelementary classes. We discuss the role of syntax and semanticsand the motivation to generalize ...

  • Generalized Rings of Measurable and Continuous Functions 

    Amini, A.؛ Amini, B.؛ Momtahan, E.؛ Shirdareh Haghigi, M. H. (Springer and the Iranian Mathematical Society (IMS), 2013-03-01)
    This paper is an attempt to generalize, simultaneously, the ring of real-valued continuous functions and the ring of real-valued measurable functions.

  • Grouplikes 

    Hooshmand, M. H. (Springer and the Iranian Mathematical Society (IMS), 2013-03-01)
    In this paper we introduce and study an algebraic structure, namely Grouplike. A grouplike is something between semigroup and group and its axioms are generalizations of the four group axioms. Every ...

  • Beyond First Order Logic: From number of structures to structure of numbers: Part I 

    Baldwin, J.؛ Hyttinen, T.؛ Kesala, M. (Springer and the Iranian Mathematical Society (IMS), 2013-03-01)
    We study the history and recent developments in nonelementarymodel theory focusing on the framework of abstractelementary classes. We discuss the role of syntax and semanticsand the motivation to generalize ...